Common fixed point theorems for compatible and subsequentially continuous mappings in Menger spaces. (English) Zbl 1308.54025

Taking some basic ideas from V. Popa [Math. Morav. 3, 43–48 (1999; Zbl 1007.54039)] and B. D. Pant and S. Chauhan [Bull. Allahabad Math. Soc. 26, No. 2, 285–306 (2011; Zbl 1256.54078)], the authors obtain “generalizations and refinement of several results recently appeared in the literature”. Indeed, the main common fixed point theorems are minor variants of known results.


54H25 Fixed-point and coincidence theorems (topological aspects)
54E70 Probabilistic metric spaces